New User ? Sign Up  |  Sign In  |  Help
ask
Ask whatever question, you wish. Make sure you select the correct category for the question.
answer
Like to help other, then browse through the open questions to answer their questions.
discover
Find answer by browsing the resolved questions.
     
Search for questions :
My Profile
Categories

anonymous

Open Question Bookmark and Share

Skin atrophy after foot steroid injection ?

Hello!
I had one steroid injection on the forefoot 3 months ago for a painful intermetatarsal bursitis. Now (3 months after) I notice that I have a slight skin atrophy under the foot (right under where I had the injection). The skin feels smoother and thinner and with a slight red stain (not painful when I touch it).
I’m 30 and no other health condition.
Will the atrophy resolve with time or is it permanent ?
Thank you

114 day(s) ago

    Comment(s) (0)
    Report Abuse
   Find Intereseting  
   E-Mail to Friends  
   Bookmark  
   Subscribe to Answer Alert  
No comment(s) yet!     Be the first to comment
Answers (1)

DocPod
It may resolve or there may be some residual atrophy. It is a known side affect of steroid injections.
Best advice is to rub a moisturizing cream into the area at least daily.

Posted 113 days ago

( 0 )
( 0 )
    Comment(s) (0)
   Report Abuse
No comment(s) yet! Be the first to comment on this answer

Edit your answer. Click save, when done.
Question Title Skin atrophy after foot steroid injection ?
Your Answer
  |         |                            
bold  italic  underline  strike       big  small       superscript  subscript 
  Allows to add a link.
Caption :
Link URL :
( Must starts with "http://" )
Add  |   Cancel
  Allow to insert an image. Must be among the following file types - *.jpg, *.gif, *.png & *.bmp.
Image Url :  
( Image url must always starts with " http:// " )
Width : pixels
( Must not be greater than 450px. Enter 0px for no resize )
Add  |   Cancel
  Allow to insert YouTube video. Insert the video embed code.
Embed Code :
Add  |   Cancel
Max Allowed Characters: 5000 Current Character Count: 0
  Your comment on this question
  |         |                            
bold  italic  underline  strike       big  small       superscript  subscript 
  Allows to add a link.
Caption :
Link URL :
( Must starts with "http://" )
Add  |   Cancel
  Allow to insert an image. Must be among the following file types - *.jpg, *.gif, *.png & *.bmp.
Image Url :  
( Image url must always starts with " http:// " )
Width : pixels
( Must not be greater than 450px. Enter 0px for no resize )
Add  |   Cancel
  Allow to insert YouTube video. Insert the video embed code.
Embed Code :
Add  |   Cancel
Max Allowed Characters: 5000 Current Character Count: 0
  Your comment on this answer
  |         |                            
bold  italic  underline  strike       big  small       superscript  subscript 
  Allows to add a link.
Caption :
Link URL :
( Must starts with "http://" )
Add  |   Cancel
  Allow to insert an image. Must be among the following file types - *.jpg, *.gif, *.png & *.bmp.
Image Url :  
( Image url must always starts with " http:// " )
Width : pixels
( Must not be greater than 450px. Enter 0px for no resize )
Add  |   Cancel
  Allow to insert YouTube video. Insert the video embed code.
Embed Code :
Add  |   Cancel
Max Allowed Characters: 5000 Current Character Count: 0
Email this question link to friends
You must enter email-address, if name is entered and vice-versa for each friend.
Friend #1 -
Friend #2 -
Friend #3 -
Friend #4 -
Friend #5 -

Meet the Experts | Privacy Policy | Articles | Shop

Copyright © Podiatry Experts. All rights reserved.